On some generalizations of Riemann summability.

M.S. Rangachari

Mathematische Zeitschrift (1965)

  • Volume: 88, page 166-183
  • ISSN: 0025-5874; 1432-1823

How to cite


Rangachari, M.S.. "On some generalizations of Riemann summability.." Mathematische Zeitschrift 88 (1965): 166-183. <http://eudml.org/doc/170400>.

author = {Rangachari, M.S.},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {166-183},
title = {On some generalizations of Riemann summability.},
url = {http://eudml.org/doc/170400},
volume = {88},
year = {1965},

AU - Rangachari, M.S.
TI - On some generalizations of Riemann summability.
JO - Mathematische Zeitschrift
PY - 1965
VL - 88
SP - 166
EP - 183
KW - series, summability
UR - http://eudml.org/doc/170400
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.